# SDR HEEA967290

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117WB
- Make and model: Skrsky S76A
- Aircraft serial: 760092
- Engine: Tmeca ARRIEL1S
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Starter Drive
- Condition: Failed
- Location: Eng Gear Box
- Part time: 98 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED STARTER GEN STARTER; DRIVE PULLED OUT OF ENGINE GEARBOX NUT INSIDE GEARBOX HOUSING.
